MAUDE Adverse Event Report: LENSTEC BARBADOS INC. SOFTEC HD; INTRAOCULAR LENS

LENSTEC BARBADOS INC. SOFTEC HD; INTRAOCULAR LENS
Lot Number 183057
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Corneal Edema (1791); Red Eye(s) (2038)
Date of Event 01/18/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the review conducted on this case, lenstec was unable to perform a more thorough investigation of the complaint as the lens remains implanted.Therefore, we are unable to comment on the nature of the reported incident described and cannot corroborate the claim of corneal edema or conjunctival congestion or make any definitive statement as to its cause.Additionally, lenstec can confirm that all procedures in the manufacturing and packaging of the device were conducted correctly.Furthermore, lenstec confirms that the lens, its design and the manufacturing process are not at fault due to the extensive testing that we have performed on this model.
 
Event or Problem Description
Lenstec received an email stating that "the (b)(6) yr.Old patient had conjunctival congestion and corneal edema on (b)(6) 2019.The complaint form received stated that the lens was still implanted, there was no patient injury or surgical intervention noted.

Brand Name
SOFTEC HD
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
LENSTEC BARBADOS INC.
airport commercial centre
pilgrim road
christ church,
BB 
MDR Report Key9324438
Report Number9613160-2019-00028
Device Sequence Number16734484
Product Code HQL
UDI-Device Identifier00844369027298
UDI-Public00844369027298
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P090022
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/16/2023
Device Lot Number183057
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/15/2019
Initial Report FDA Received Date11/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1